The Linkage Of The Use Of Pirotop (Mupirocin Calcium) Drugs To The Appearance Of Spots Like Acne On The Face

Illustration of The Linkage Of The Use Of Pirotop (Mupirocin Calcium) Drugs To The Appearance Of Spots Like Acne On The Face
Illustration: The Linkage Of The Use Of Pirotop (Mupirocin Calcium) Drugs To The Appearance Of Spots Like Acne On The Face

Hello doc, I want to ask, in the past few days I have been using Medicines Pirotop (Mupirocin Calcium) to cure ulcers on the chest and acne scars that have been petrified on my back, I don’t apply them regularly u0026amp; not based on a doctor’s prescription because actually I used the medicine originally to cure ulcers in the chest u0026amp; back and it has worked, but when I try to use it to remove ulcers that are still slightly protruding in the chest u0026amp; petrified acne scars on the back, it doesn’t heal / disappear, even though I’ve been using it for a few days and instead today suddenly lots of spots appear like acne scars on my cheeks, even though my facial skin was not a typical spotty, is there any connection Did you use the Pirotop drug with spots on your face? And Is it possible that bacteria on the face can be resistant even though the use of the Pirotop drug is done in the chest and back area?

1 Answer:

Hello Denny, thank you for asking at HealthReplies.com.


Mupirocin is a topical antibiotic useful for dealing with bacterial infections of the skin such as impetigo, secondary infections, and so on. Mupirocin is a drug whose use must be based on doctor's recommendation so that the use of their own volition is deemed inappropriate.


Related to your question the side effects of using mupirocin are the appearance of rashes, itchy skin, nausea, and so on. The emergence of pimples on the face due to the use of mupirocin on the back is felt to have nothing to do. Acne can arise due to several causes such as blocked hair follicles, infections, excessive oil production, hormonal, and so on. To overcome this of course the exact cause must be known, therefore it is important to check your complaint to a dermatologist.


For now, some things you can do are:

Eat healthy and nutritious food
Drink enough water
Get enough rest
Clean your face regularly
Use the appropriate facial moisturizer
Do not squeeze or solve pimples that appear
Avoid using drugs carelessly to treat your acne
Although acne can be caused by bacteria, the antibiotics used must be according to the doctor's indication

Immediately contact a doctor if complaints feel heavy like more pimples, pus, and so on in order to get further examination and treatment.


This article will provide information to you


PREVENTING ARISING ACNE STONE


So, hopefully useful.

: by

Related Question

Triglyceride Drugs?

Triglyceride Drugs?

(1 year ago)

want to ask what is the drug for high triglyceride levels, my father just checked the lab, the results of his triglycerides are 440, he does have diabetes and cholesterol, previous...

How To Deal With Torn Feet Without Bleeding?

How To Deal With Torn Feet Without Bleeding?

(1 year ago)

The sole of my foot is ripped but it’s not bleeding, it doesn’t hurt and it’s been like this for a long time … I haven’t seen a doctor yet, how do I d...

Toddler With Fever After Being Hit On The Back Of The Head?

Toddler With Fever After Being Hit On The Back Of The Head?

(20 days ago)

t night..5 days ago my child fell on his back..on the back of the head was bruised and had a lump..after that incident he cried but immediately played normally as usual.. But now m...

Leave a Reply

Your email address will not be published. Required fields are marked *